# SDR HKG2002F00000

- Difficulty date: June 10, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N718C
- Make and model: Frchld SA227CC
- Aircraft serial: AC572
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M6
- Part serial: M0312
- Condition: Failed
- Location: Pitch Trim
- Part time: 28,427 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SECOND IN COMMAND IN RT SCAT REPORTED TO CAPTAIN THAT THE PITCH TRIM WOULD NOT TRIM NOSE DOWN.  PILOT IN CHARGE ATTEMPTED TRYING AUX TRIM SWITCH WITH SAME RESULTS.  PITCH TRIM WAS TRANSFERRED TO THE NR 1 POSITION, PILOT IN CHARGE REPORTED THAT THERE WAS STILL NO NOSE DOWN TRIM.  PILOT IN CHARGE REPORTED THAT HE TRANSFERRED TRIM FROM NR 1 TO NR 2 AND BACK TO NR 1 POSITIONS, SEVERAL TIMES.  TRIM ACTION RETURNED TO NORMAL.  PILOT IN CHARGE ELECTED TO DIVERT TO NEAREST AIRPORT, LANDED WITHOUT INCIDENT.  FURTHER TROUBLESHOOTING INDICATED THAT THERE WAS AN INTERNAL FAILURE OF THE PITCH TRIM ACTUATOR.  THE SUPECT COMPONENT WAS REMOVED, AND AN OVERHAULED REPLACEMENT WAS INSTALLED.
